MAUDE Adverse Event Report: US SURGICAL PUERTO RICO ENDO GRASP; FORCEPS, OBSTETRICAL

US SURGICAL PUERTO RICO ENDO GRASP; FORCEPS, OBSTETRICAL
Model Number 173030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a laparoscopic procedure, the grasper device experienced several issues at the start of the procedure.Part of the freshly opened, the device physically broke, the device did not grasp properly.To resolve the issue and complete the case, a new grasper was used.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device and a photo were available for evaluation.Visual inspection noted the jaws of the device were disengaged from the shaft and not received.It was reported that the instrument broke.The reported issue was confirmed.The product analysis noted evidence that the device was not used as intended.This issue may occur due to excessive force applied, incorrect dimensions or materials selected, incorrect assembly, or use with inappropriate access port.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDO GRASP
Common Device Name
FORCEPS, OBSTETRICAL
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer (Section G)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21504787
Report Number2647580-2025-00694
Device Sequence Number8021015
Product Code HDA
UDI-Device Identifier10884523000757
UDI-Public10884523000757
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K903205
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number173030
Device Catalogue Number173030
Device Lot NumberP4C1027
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2025
Supplement Date Received by Manufacturer04/23/2025
Initial Report FDA Received Date03/03/2025
Supplement Report FDA Received Date04/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown